# SDR UPS05444898

- Difficulty date: July 14, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: UK
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE FAILED.  REPLACED NR 3 ENGINE IAW TASK CARD 5000, 5016. OPS CHECK GOOD.
